Sign up ×
MathOverflow is a question and answer site for professional mathematicians. It's 100% free, no registration required.

Dear Overflow,

Apologies in advance if I'm posting this in the bad place, but I was hoping some of you could point out to me a place where I could read online the following paper by Yoseloff, where he proves Sperner's Lemma using Brouwer's fixed point theorem (not the other way around).

The exact reference is: M. Yoseloff, Topologic Proofs of some Combinatorial Theorems, J. Combinatorial Theory Ser., A 17 (1974), 95-111.

Thank you.

share|cite|improve this question
Generally, since the Elsevier boycott bore fruit and Elsevier had to open up access to most of its mathematics journals, is a good place to find a lot of mathematical papers, if you don't mind some of them being scanned very badly (I've even seen a few unintelligible ones). Unfortunately either Google is bad at indexing sciencedirect, or Elsevier is bad at making their site indexable; either way you don't usually find the sciencedirect page when you google for a paper. Probably the fastest way to get to the paper is googling the name of the journal (complete, ... – darij grinberg Jan 5 '13 at 19:34
... no abbreviations), the year, the issue, the pages, and "sciencedirect". E. g., in this case: Journal of Combinatorial Theory, Series A 17 (1974), 95-111 sciencedirect – darij grinberg Jan 5 '13 at 19:35
Thanks a lot, Darij!! – Cosmin Pohoata Jan 8 '13 at 10:09

Your Answer


By posting your answer, you agree to the privacy policy and terms of service.

Browse other questions tagged or ask your own question.